MAUDE Adverse Event Report: AESCULAP AG ACTIV L SUP.PLATE SIZE M 6/SPIKES; IMPLANTS SPINAL MOTION

AESCULAP AG ACTIV L SUP.PLATE SIZE M 6/SPIKES; IMPLANTS SPINAL MOTION
Model Number SW981K
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with an activ l pe-inlay 8.5mm (reference mdr id 2916714-2020-00284), an activ l sup plate size m 6°/spikes, and an activ l inf plate s1 size m 5°/spikes (reference mdr id 2916714-2020-00282), for an active l prosthetic disc implant.According to the complaint description the implant migrated 8 weeks postoperative.The implant migrated anteriorly.No issues on two week postoperative x-ray images and no issues in the surgery.A revision surgery was necessary.Additional information has been requested but not yet received as of this report.(b)(4).

Brand Name
ACTIV L SUP.PLATE SIZE M 6/SPIKES
Common Device Name
IMPLANTS SPINAL MOTION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10380868
Report Number2916714-2020-00283
Device Sequence Number19619568
Product Code MJO
UDI-Device Identifier04038653425822
UDI-Public4038653425822
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2024
Device Model NumberSW981K
Device Catalogue NumberSW981K
Device Lot Number52552035
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;